# SDR COMA9660134

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3250 · Landing Gear Steering System
- Part: Seal
- Part number: NAS1601010
- Condition: Leaking
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC FLUID LEAKING FROM NLG.  REPLACED THE O-RING SEALS ON THE NLG STEERING SERVO.
